Browse Title Index


 
Issue Title
 
Vol 10, No 4 (2018) Relationship Between the Fixed Point Theorem and the EM Algorithm Abstract   PDF
Ahsene Lanani
 
Vol 9, No 4 (2017) Relative Warp Analysis of the Forewings of Male Dragonfly Neurothemis ramburii Abstract   PDF
Myrtle Ayn E. Penaredondo, Cesar G. Demayo
 
Vol 4, No 3 (2012) Reliability Analysis of A Two Non-Identical Unit System with Repair and Replacements having Correlated Failures and Repairs Abstract   PDF
Pawan Kumar, Ankush Bharti, Amit Gupta
 
Vol 3, No 3 (2011) Remark on a Theorem of Prolla Abstract   PDF
Zoran D. Mitrović
 
Vol 10, No 1-2 (2018) Remarks on Common Fixed Point Results in \(C^*\)-Algebra-Valued Metric Spaces Abstract   PDF
Lakshmi Kanta Dey, Tanusri Senapati
 
Vol 9, No 4 (2017) Research Collaboration Network Among the Local Academics: A Review Abstract
Suriana Che Daud, Saidatul Akmar Ismail, Haliza Yahaya, Sufy Rabea Adawiya Idris, Mohd Faizal Mohd Ramsi
 
Vol 10, No 1-2 (2018) Rheodynamic Lubrication of an Externally Pressurized Converging Circular Thrust Bearing using Bingham Lubricant Abstract   PDF
I. Jayakaran Amalraj, G. Alexander Raymand
 
Vol 8, No 1 (2016) Ricci Solution in Kenmotsu Manifolds Abstract   PDF
H. G. Nagaraja, K Venu
 
Vol 12, No 1 (2020) Right Semi-Tensor Product for Matrices Over a Commutative Semiring Abstract   PDF
Pattrawut Chansangiam
 
Vol 4, No 1 (2012) Robin's Inequality for Sum of Divisors Function and the Riemann Hypothesis Abstract   PDF
Aleksander Grytczuk
 
Vol 8, No 3 (2016) Robust Multiple Instance Learning Fast Compressive Tracking Abstract   PDF
Li Hong Wang, Rui Min Wu, Jin Lin Gao
 
Vol 8, No 5 (2016) Role of Software Engineering Processes to Develop Environmental Model Abstract   PDF
Moses Eterigho Emetere, Marvel Akinyemi
 
Vol 9, No 3 (2017) Roman Domination on Acyclic Permutation Graphs Abstract   PDF
Angshu Kumar Sinha, Sachchidanand Mishra, Akul Rana, Anita Pal
 
Vol 9, No 4 (2017) Rural Library Staffs’ Competencies in the Information Society Abstract   PDF
Norshila Shaifuddin, Siti Arpah Noordin, Mad Khir Johari Abdullah Sani, Wan Nor Haliza Wan Mokhtar
 
Vol 9, No 2 (2017) Saline Water Intrusion: Its Management and Control Abstract   PDF
O. T. Kayode, A. M. Odukoya, T. A. Adagunodo
 
Vol 1, No 2 & 3 (2009) Second Order Duality in Mathematical Programming with Support Functions Abstract   PDF
I. Husain, M. Masoodi
 
Vol 9, No 3 (2017) Secure Support Strong Domination in Graphs Abstract   PDF
R. Guruviswanathan, M. Ayyampillai, V. Swaminathan
 
Vol 9, No 3 (2017) Secure Triple Connected Domination Number of a Graph Abstract   PDF
K. Ameenal Bibi, S.E. Annie Jasmine
 
Vol 9, No 3 (2017) Semi \(c(s)\)-Generalized Closed Sets in Topological Spaces Abstract   PDF
R. Nithyakala, A. Pushpalatha
 
Vol 9, No 1 (2017) Sensitivity analysis in linear bilevel programs Abstract   PDF
S. Izadi Boroumand, Majid Zohrehbandian
 
Vol 9, No 3 (2017) Soft \(D_\mu\)-Compactness in Soft Generalized Topological Spaces Abstract   PDF
K. Baby, M. Vigneshwaran
 
Vol 9, No 3 (2017) Solution of a Class of Fourth Order Singular Singularly Perturbed Boundary Value Problems by Haar Wavelets Method and Quintic B-Spline Method Abstract   PDF
Kailash Yadav, J. P. Jaiswal
 
Vol 9, No 3 (2017) Solution of Black-Scholes Equation on Barrier Option Abstract   PDF
S. Meena, J. Vernold Vivin
 
Vol 9, No 3 (2017) Solution of Fuzzy Fractional Integro-Differential Equations Using A Domian Decomposition Method Abstract   PDF
V. Padmapriya, M. Kaliyappan, V. Parthiban
 
Vol 12, No 3 (2020) Solution of Nonlinear Random Partial Differential Equations by Using Finite Element Method Abstract   PDF
Ibrahim Elkott, Ahmed Elsaid, I. L. El-Kalla
 
Vol 7, No 3 (2015) Solving Fractional Order Differential Problems using Fuzzy Transform Abstract   PDF
Awni Abu-Saman, Huda S. EL-Zerii
 
Vol 11, No 2 (2019) Solving Multi Objective Linear Fractional Programming Problem Under Uncertainty via Robust Optimization Approach Abstract   PDF
Moslem Ganji, Mansour Saraj
 
Vol 10, No 1-2 (2018) Solving Non-Homogeneous Coupled Linear Matrix Differential Equations in Terms of Matrix Convolution Product and Hadamard Product Abstract   PDF
Sarat Saechai, Pattrawut Chansangiam
 
Vol 11, No 3-4 (2019) Some Algebraic Polynomials and Topological Indices of Octagonal Network Abstract   PDF
Ashaq Ali, Maqbool Ahmad, Waqas Nazeer, Mobeen Munir
 
Vol 8, No 3 (2016) Some Elementary Combinatorial Properties of Aktas' Soft Groups with Contributions in Soft Actions Abstract   PDF
A. Pouhassani, H. Doostie, H. Rasouli
 
Vol 9, No 1 (2017) Some Fixed Point Theorems for Expansive Mappings in Cone Pentagonal Metric Spaces Abstract   PDF
Abba Auwalu, Evren Hincal
 
Vol 10, No 3 (2018) Some Fixed Point Theorems for Generalized \(\alpha\)-\(\eta\)-\(\psi\)-Geraghty Contractive Type Mappings in Partial \(b\)-Metric Spaces Abstract   PDF
A. Farajzadeh, C. Noytaptim, A. Kaewcharoen
 
Vol 3, No 1 (2011) Some Functional Equations arising from the Concept of Unexpectedness of an Event in Information Theory Abstract   PDF
Prem Nath
 
Vol 4, No 2 (2012) Some New Families of Fourth Order Methods Abstract   PDF
Nazir Ahmad Mir, Hassan Jawaid, Saarang Soomro
 
Vol 3, No 2 (2011) Some Notes on Dual Spherical Curves Abstract   PDF
Yusuf Yayli, Semra Saracoglu
 
Vol 9, No 1 (2017) Some Properties For M – Homomorphism and M – Anti Homomorphism Over Q – Fuzzy M – HX Subgroups and its Level Abstract   PDF
Mourad Oqla Massa'deh
 
Vol 3, No 3 (2011) Some Remarks on Positive Solutions of Nonlinear Problems at Resonance Abstract   PDF
Faouzi Haddouchi, Slimane Benaicha
 
Vol 11, No 2 (2019) Some Restrictions on R&D Networks Abstract   PDF
Mohamad Alghamdi
 
Vol 10, No 4 (2018) Some Results on Anti-Invariant Submanifolds of \((LCS)_N\)-Manifold Abstract   PDF
C. S. Bagewadi, S. Venkatesha, M. S. Siddesha
 
Vol 7, No 2 (2015) Some Results on Certain Symmetric Circulant Matrices Abstract   PDF
A. V. Ramakrishna, T. V. N. Prasanna
 
Vol 2, No 2 & 3 (2010) Some Special $V_4$-magic Graphs Abstract   PDF
R. Sweetly, J. Paulraj Joseph
 
Vol 3, No 2 (2011) Some Subspaces of Generalized Entire Sequences of Fuzzy Numbers Abstract   PDF
T. Balasubramanian, A. Padiarani
 
Vol 4, No 2 (2012) Spectral Analysis and Moment Functions Abstract   PDF
László Székelyhidi, László Vajday
 
Vol 9, No 3 (2017) Spectral Properties of \(k\)-Quasi \(^*\)Parahyponormal Operators Abstract   PDF
D. Senthilkumar, S. Parvatham
 
Vol 2, No 1 (2010) Spectral Results for Operator Valued Functions Abstract   PDF
B. Surender Reddy, V. Dharmaiah
 
Vol 3, No 1 (2011) Speech Around the Twin Primes Conjecture, the Mersenne Primes Conjecture, and the Sophie Germain Primes Conjecture Abstract   PDF
Ikorong Anouk Gilbert Nemron
 
Vol 10, No 1-2 (2018) Speeding Up the Partial Digest Algorithm Abstract   PDF
Hazem M. Bahig, Mostafa M. Abbas
 
Vol 1, No 2 & 3 (2009) Stability of A Sincov Type Functional Equation Abstract   PDF
Prasanna K. Sahoo
 
Vol 1, No 2 & 3 (2009) Stability of Two Superposed Rivlin-Ericksen Viscoelastic Dusty Fluids in the Presence of Magnetic Field Abstract   PDF
Vivek Kumar, . Abhilasha
 
Vol 8, No 1 (2016) Statistical Relationship among Driver’s Drowsiness, Eye State and Head Posture Abstract   PDF
Lam Thanh Hien, Thanh-Lam Nguyen, Do Nan Toan
 
301 - 350 of 413 Items << < 2 3 4 5 6 7 8 9 > >> 


eISSN 0975-5748; pISSN 0974-875X